Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 299, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 26, 2012, 9:07 PM CDT for 4 counties in Missouri. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 9:07 PM CDT (02:07 UTC)
- Expired
- Sep 26, 2012, 9:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, MO, Douglas County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 9:10 PM CDT | HAIL 1 | 5 Ne Galena, MO | 1 INCH HAIL REPORTED AT ABESVILLE. |
| Sep 26, 9:10 PM CDT | HAIL 1.75 | 1 Sw Ponce De Leon, MO | COMMUNICATIONS RECEIVED REPORT OF NEAR GOLF BALL HAIL JUST SOUTHWEST OF TOWN. |
| Sep 26, 9:13 PM CDT | HAIL 0.75 | 2 S Spokane, MO | |
| Sep 26, 9:15 PM CDT | HAIL 1 | 2 S Spokane, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS53 KSGF 270207
SVRSGF
MOC043-067-209-213-270245-
/O.NEW.KSGF.SV.W.0299.120927T0207Z-120927T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
EXTREME SOUTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
CENTRAL STONE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 945 PM CDT
* AT 906 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF GALENA...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
BRADLEYVILLE...CHADWICK...CHESTNUTRIDGE...CHRISTIAN CENTER...
GALENA...GARRISON...HIGHLANDVILLE...KELTNER...OLDFIELD...PONCE DE
LEON...SELMORE AND SPOKANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3702 9288 3677 9286 3677 9347 3695 9349
TIME...MOT...LOC 0207Z 266DEG 22KT 3687 9337
HAIL...1.00IN
WIND...60 MPH
$$
LINDENBERG3 follow-up statements
441 WWUS53 KSGF 270218 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 918 PM CDT WED SEP 26 2012 MOC043-067-209-213-270245- /O.CON.KSGF.SV.W.0299.000000T0000Z-120927T0245Z/ CHRISTIAN MO-DOUGLAS MO-STONE MO-TANEY MO- 918 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN TANEY...EAST CENTRAL STONE...EXTREME SOUTHWESTERN DOUGLAS AND SOUTHEASTERN CHRISTIAN COUNTIES UNTIL 945 PM CDT... AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF HIGHLANDVILLE...AND MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... BRADLEYVILLE...CHADWICK...CHESTNUTRIDGE...CHRISTIAN CENTER... GARRISON...HIGHLANDVILLE...KELTNER...OLDFIELD...PONCE DE LEON... SELMORE AND SPOKANE. PRECAUTIONARY/PREPAREDNESS ACTIONS... QUARTER SIZE HAIL WAS REPORTED IN SPOKANE AT 915 PM. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3696 9339 3702 9288 3677 9286 3677 9337 TIME...MOT...LOC 0218Z 278DEG 22KT 3685 9329 HAIL...1.00IN WIND...<50 MPH $$ LINDENBERG
446 WWUS53 KSGF 270222 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 922 PM CDT WED SEP 26 2012 MOC043-067-209-213-270245- /O.CON.KSGF.SV.W.0299.000000T0000Z-120927T0245Z/ CHRISTIAN MO-DOUGLAS MO-STONE MO-TANEY MO- 922 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN TANEY...EAST CENTRAL STONE...EXTREME SOUTHWESTERN DOUGLAS AND SOUTHEASTERN CHRISTIAN COUNTIES UNTIL 945 PM CDT... AT 920 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF HIGHLANDVILLE...AND MOVING EAST AT 25 MPH. HAZARD...GOLF BALL SIZE HAIL. SOURCE...LAW ENFORCEMENT. IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... BRADLEYVILLE...CHADWICK...CHESTNUTRIDGE...CHRISTIAN CENTER... GARRISON...HIGHLANDVILLE...KELTNER...OLDFIELD...PONCE DE LEON... SELMORE AND SPOKANE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LARGE HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED IN THE TOWN OF PONCE DE LEON AT 910 PM. && LAT...LON 3696 9339 3702 9288 3677 9286 3677 9337 TIME...MOT...LOC 0221Z 278DEG 22KT 3684 9326 HAIL...1.75IN WIND...<50 MPH $$ LINDENBERG
567 WWUS53 KSGF 270234 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 934 PM CDT WED SEP 26 2012 MOC043-067-209-213-270245- /O.CON.KSGF.SV.W.0299.000000T0000Z-120927T0245Z/ CHRISTIAN MO-DOUGLAS MO-STONE MO-TANEY MO- 934 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN TANEY...EAST CENTRAL STONE...EXTREME SOUTHWESTERN DOUGLAS AND SOUTHEASTERN CHRISTIAN COUNTIES UNTIL 945 PM CDT... AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF HIGHLANDVILLE...AND MOVING EAST AT 25 MPH. HAZARD...GOLF BALL SIZE HAIL. SOURCE...LAW ENFORCEMENT. IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... BRADLEYVILLE...CHADWICK...CHESTNUTRIDGE...CHRISTIAN CENTER... GARRISON...HIGHLANDVILLE...KELTNER...OLDFIELD...PONCE DE LEON... SELMORE AND SPOKANE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3696 9339 3702 9288 3677 9286 3677 9337 TIME...MOT...LOC 0234Z 278DEG 22KT 3684 9317 HAIL...1.75IN WIND...<50 MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 5:59 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 26, 5:59 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 559 PM CDT WED SEP 26 2012 ...UPDATE TO AVIATION... .DISCUSSION... GENERAL SHOWERS AND THUNDERSTORMS PERSISTED OVER SOUTHERN MISSOURI THIS AFTERNOON...IN RESPONSE TO AN APPROACHING SHORTWAVE TROUGH. A STATIONARY FRONT WAS POSITIONED NEAR INTERSTATE 70...AND SHOULD SLOWLY SHIFT TO THE SOUTH WITH TIME. MEANWHILE...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND TONIGHT BACK ACROSS SOUTHEAST KANSAS...AS A COUPLED JET STRUCTURE CREATES AN AREA OF LARGE SCALE ASCENT IN THIS REGION. THESE SHOWERS AND THUNDERSTORMS WILL TRACK TO THE EAST TONIGHT...PROVIDING THE OZARKS WITH ANOTHER ROUND OF RAINFALL. WE WILL NEED TO MONITOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI FOR SEVERE POTENTIAL. A RAIN CONTAMINATED AIRMASS WAS IN THE PROCESS OF RECOVERING THIS AFTERNOON...IN RESPONSE TO CLEARING SKIES AND HEATING. TEMPERATURES WERE APPROACHING THE LOW 80S IN THIS AREA...AND WILL NEED TO BE MONITORED CLOSELY...AS SHEAR LEVELS ARE QUITE A BIT STRONGER THAN YESTERDAY. THIS IS PURELY A CONDITIONAL RISK...IF STORMS CAN DEVELOP PRIOR TO SUNSET. WITH THE FRONTAL SYSTEM STILL SLOWLY MOVING THROUGH CENTRAL AND SOUTHERN MISSOURI TOMORROW...RAIN CHANCES WILL CONTINUE. MOISTURE TRANSPORT VECTORS DECREASE IN MAGNITUDE AS THE NOCTURNAL LOW LEVEL JET SUBSIDES. AS OF NOW...I'M THINKING RESIDUAL SHOWERS AND ISOLATED THUNDERSTORM POSSIBLE INTO THURSDAY AND THURSDAY NIGHT...WHILE BECOMING LOW IN FREQUENCY BY FRIDAY. STILL LOOKING LIKE A NICE WEEKEND WITH FALL LIKE WEATHER. TEMPERATURES ON SATURDAY AND SUNDAY WILL ONLY WARM INTO THE LOWER 70S. WE CONTINUE TO LEAVE PRECIP CHANCES OUT OF THE FORECAST...WITH DEEP NORTHERLY FLOW EVOLVING IN RESPONSE TO A CANADIAN TROUGH THAT SAGS INTO THE UPPER MIDWEST. CONTINUED MILD AND DRY CONDITIONS CAN BE EXPECTED INTO EARLY NEXT WEEK. THE GULF GETS COMPLETELY SCOURED OUT...WHICH SHOULD LEAD TO AN EXTENDED PERIOD OF DRY WEATHER FOR THE OZARKS. CRAMER && .AVIATION... FOR THE 00Z TAFS...HAVE A BOUNDARY LAYING OUT ACROSS THE FAR SOUTHWEST CORNER OF MISSOURI WHICH IS STARTING TO INITIATE CONVECTION ALONG IT IN NORTHEAST OKLAHOMA INTO THE FAR SOUTHWEST CORNER OF MISSOURI. SHOULD SEE THIS ACTIVITY CONTINUE TO SHIFT EAST ACROSS SOUTHERN MISSOURI THIS EVENING AND IMPACTING THE BBG TAFS THIS EVENING. LATER INTO THE OVERNIGHT...LOW LEVEL JET WILL BEGIN TO DEVELOP WITH ADDITIONAL CONVECTION EXPECTED AT ALL 3 TAF SITES WHICH WILL LINGER INTO THE OVERNIGHT HOURS. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 26, 5:20 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 520 PM CDT WED SEP 26 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 520 PM CDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. ANY STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. ADDITIONAL THUNDERSTORM ACTIVITY WILL OCCUR INTO THE OVERNIGHT HOURS ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITHIN THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STALLED FRONTAL BOUNDARY ACROSS SOUTHERN MISSOURI WILL CONTINUE TO FOCUS PERIODIC BOUTS OF SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Special weather statement, Sep 26, 6:46 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT WED SEP 26 2012
MOZ093-101-102-270015-
BARRY MO-MCDONALD MO-NEWTON MO-
646 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCDONALD...
NORTHWESTERN BARRY AND SOUTHEASTERN NEWTON COUNTIES UNTIL 715 PM
CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOODMAN...OR 8 MILES NORTH OF PINEVILLE...
MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ANDERSON...BUTTERFIELD...FAIRVIEW...
GOODMAN...NEWTONIA...PIONEER...PURDY...RIDGLEY...ROCKY COMFORT...
STARK CITY...STELLA AND WHEATON.
PEOPLE IN NORTHEASTERN MCDONALD...NORTHWESTERN BARRY AND SOUTHEASTERN
NEWTON COUNTIES...INCLUDING GOODMAN...FAIRVIEW AND WHEATON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
LAT...LON 3678 9451 3695 9407 3693 9406 3693 9394
3670 9385 3661 9444
TIME...MOT...LOC 2346Z 252DEG 32KT 3673 9437
LINDENBERGSpecial weather statement, Sep 26, 7:32 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 732 PM CDT WED SEP 26 2012 MOZ093-101-270115- MCDONALD MO-NEWTON MO- 732 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCDONALD AND WESTERN NEWTON COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF SENECA...OR 14 MILES SOUTHEAST OF MIAMI...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANDERSON...DIAMOND...GOODMAN...NEOSHO... RACINE AND SENECA. PEOPLE IN NORTHERN MCDONALD AND WESTERN NEWTON COUNTIES...INCLUDING GOODMAN AND NEOSHO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3688 9463 3702 9430 3668 9421 3662 9462 TIME...MOT...LOC 0032Z 251DEG 28KT 3674 9468 LINDENBERG
Special weather statement, Sep 26, 7:35 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT WED SEP 26 2012
MOZ094-095-102-103-270115-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
735 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARRY...NORTHERN
STONE...SOUTHEASTERN LAWRENCE AND WESTERN CHRISTIAN COUNTIES UNTIL
815 PM CDT...
AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JENKINS...OR 12 MILES SOUTH OF AURORA...
MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA...BOAZ...CAPE FAIR...CLEVER...
CRANE...ELSEY...GALENA...HURLEY...JENKINS...MADRY...MARIONVILLE...
MCDOWELL...PLEASANT RIDGE...PONCE DE LEON...REEDS SPRING...SPOKANE
AND WHEELERVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TABLE
ROCK LAKE.
PEOPLE IN NORTHEASTERN BARRY...NORTHERN STONE...SOUTHEASTERN LAWRENCE
AND WESTERN CHRISTIAN COUNTIES...INCLUDING CRANE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3689 9395 3709 9340 3682 9326 3682 9331
3676 9331 3662 9377
TIME...MOT...LOC 0036Z 237DEG 14KT 3680 9366
LINDENBERGLocal storm report, Sep 26, 8:34 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 1 W NOEL 36.55N 94.50W
09/26/2012 E0.50 INCH MCDONALD MO 911 CALL CENTER
NUMEROUS REPORTS OF DIME HAIL
&&
LDOOLEYLocal storm report, Sep 26, 8:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL NOEL 36.55N 94.48W
09/26/2012 E1.00 INCH MCDONALD MO PUBLIC
NICKEL TO QUARTER HAIL IN NOEL
&&
LDOOLEYSpecial weather statement, Sep 26, 9:03 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT WED SEP 26 2012
MOZ095-103-104-270245-
CHRISTIAN MO-STONE MO-TANEY MO-
903 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STONE...NORTHWESTERN
TANEY AND SOUTHEASTERN CHRISTIAN COUNTIES UNTIL 945 PM CDT...
AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PONCE DE LEON...OR 6 MILES SOUTHWEST OF
HIGHLANDVILLE...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...CHESTNUTRIDGE...
CHRISTIAN CENTER...ELKHEAD...GALENA...GARRISON...HIGHLANDVILLE...
KELTNER...OLDFIELD...PONCE DE LEON...SELMORE...SPARTA AND SPOKANE.
PEOPLE IN NORTHEASTERN STONE...NORTHWESTERN TANEY AND SOUTHEASTERN
CHRISTIAN COUNTIES...INCLUDING HIGHLANDVILLE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3695 9349 3704 9290 3681 9291 3681 9288
3679 9287 3677 9347
TIME...MOT...LOC 0203Z 264DEG 21KT 3687 9336
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:32 PM CDT | Special Weather Statement | SGF | Newton | 43 min |
| Sep 26, 7:35 PM CDT | Special Weather Statement | SGF | Stone | 40 min |
| Sep 26, 7:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 33 min |
| Sep 26, 7:49 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 41 min |
| Sep 26, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 26 min |
| Sep 26, 9:03 PM CDT | Special Weather Statement | SGF | Christian | 42 min |
| Sep 26, 9:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Ozark, Taney | 29 min |
| Sep 26, 11:08 PM CDT | Special Weather Statement | SGF | Ozark | 52 min |
| Sep 26, 11:09 PM CDT | Special Weather Statement | SGF | Christian | 51 min |
| Sep 26, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 17 min |
| Sep 26, 11:21 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 39 min |
| Sep 26, 11:38 PM CDT | Special Weather Statement | SGF | Oregon | 52 min |
| Sep 27, 12:21 AM CDT | Special Weather Statement | SGF | Douglas | 24 min |
| Sep 27, 1:37 AM CDT | Special Weather Statement | SGF | Carter | 23 min |
| Sep 27, 1:39 AM CDT | Special Weather Statement | SGF | Webster | 51 min |
| Sep 27, 2:04 AM CDT | Special Weather Statement | SGF | Howell | 41 min |
| Sep 27, 3:01 AM CDT | Flash Flood Warning | SGF | Douglas | 6 hr |
| Sep 27, 8:53 AM CDT | Areal Flood Warning | SGF | Douglas, Webster, Wright | 3 hr |
| Sep 27, 11:57 AM CDT | Areal Flood Advisory | SGF | Douglas, Ozark, Webster, Wright | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.